Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (5421 KB) | Table of Contents | PRIMS summary
Volume 21, Issue 2, 1985, pp. 297–354
DOI: 10.2977/prims/1195179626

A pg-Formula and Elliptic Singularities

Masataka Tomari[1]

(1) Department of Mathematics, Kanazawa University, Kakuma-Machi, 920-1192, KANAZAWA, JAPAN

No abstract available for this article.

No keywords available for this article.

Tomari M. A pg-Formula and Elliptic Singularities. Publ. Res. Inst. Math. Sci. 21 (1985), 297-354. doi: 10.2977/prims/1195179626